I have been on hormone therapy for 10 months. I started HT 90 days after daVinci surgery. The reason I was told to commense HT was because of my stage and high risk of return (90%). This does not appear to to be the case for him. His stage and PSA indocate that he is not high risk. But I have an additional question. Did they perform an Orchiectomy? (Remove the testicles). If so then he probably needs Testoterone injections. If not, he needs to see his doctor. I am not certain who "everyone" is that you refer to, but his shaking is not hormone related. And I would doubt is it even with Testosterone ablation. He needs to see a doctor, or, even another doctor.
Age 45 (44 when Dx)
Pre-op PSA was 19.8
Surgery on Feb 16, 2007
Post-Op Pathology: Gleason 4+3=7, positive margins, Stage pT3b (Stage III)
HT began in May, '07 with Lupron and Casodex 50mg
IMRT radiation for 38 Treatments ending August 3, '07
Current PSA (1/08): <0.1
I will continue HT until May '09.
Years in Remission (3/23/07): 1
Visit my Journey at:
Prostate Cancer Forum Moderator
Post Edited (TC-LasVegas) : 3/29/2008 11:00:08 AM (GMT-6)